# SDR DHL2003782002

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE TEST IN ENGINE AND WHEEL WELL POSITION DOSE NOT ILLUMINATE NR 1 FIRE HANDLE NOR SOUND BELL.  TEST SWITCH HELD FOR 60 SECONDS.  DEFERRED PER DHL MEL REF 26-5 CONTROL 12325 CAT-C EXPIRES 3-30-03.  PLACARD INSTALLED.
